# SDR ASAA2016112518828

- Difficulty date: November 25, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 37,559 hours, 11,533 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CDU ENGINE BITE TEST FOUND SHORT TERM FAULT MESSAGE 73-20791. (PS3 SIGNALS DISAGREE) ON NR 1 ENGINE. ACFT GROUNDED. PERFORMED FIM 73-26 TASK 806, NO FAULTS DETECTED WITH EEC BITE TEST. PERFORMED WORK TASK CARD 78273000, NO FAULTS RECORDED IN RECENT OR FAULT HISTORY. NO ACTIVE FAULTS.
